MathSciNet Relay Station
MathSciNet bibliographic data
MR708174 (85b:54053) 54F43 (55P55)
Kadlof, Andrzej On the shape of pointed compact connected subsets of $E\sp{3}$. Fund. Math. 115 (1983), no. 3, 163–193.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement